# SDR 2010FA0001197

- Difficulty date: November 22, 2010
- Submitted: November 23, 2010
- Operation: General aviation
- Aircraft: N105SL
- Make and model: Piagio P180
- Aircraft serial: 1068
- Aircraft time: 7,754 hours, 5,775 cycles
- Engine: Pwa PT6A11
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RED CABIN DOOR ANNUNCIATOR IN FLIGHT.
